MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938047760130
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 03/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr.: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
It was reported that stent fracture and vessel perforation occurred, a patient went into surgery.The target lesion was located in the right external iliac artery.A 7.0 x 60 x 135 cm express® ld iliac / biliary stent was deployed at 12 atmospheres to the target lesion.However, when the delivery balloon was attempted to be removed, the deployed stent fractured in half.The stent perforated the artery and patient was then sent for surgery to remove the fractured stent.The physician was able to remove a part of the stent but had to operate again the next day to remove the stent completely.Blood flow was restored to the leg.No further patient complications were reported and the patient's status was stable post-surgery.

Brand Name
EXPRESS® LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7423111
Report Number2134265-2018-02961
Device Sequence Number1093752
Product Code NIO
UDI-Device Identifier08714729392453
UDI-Public08714729392453
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P090003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2020
Device Model NumberH74938047760130
Device Catalogue Number38047-76013
Device Lot Number21383552
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH: TERUMO/10CM PINACLE DESTINATION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR